# SDR SWIA95600

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE AT FLAP RETRACTION AFTER TAKEOFF, FLAPS INOP, COMPLETED FLAPS UP LANDING.  RESET FECU ON FLAP CON CHAN 1 AND CHAN 2, OPS CKS NORMAL.
